On the Transition to Diffusion Chaos Through a Subharmonic Cascade of Bifurcations of Two-Dimensional Tori: Numerical Analysis
Differencialʹnye uravneniâ, Tome 41 (2005) no. 11, pp. 1550-1559
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_11_a12,
author = {N. A. Magnitskii and S. V. Sidorov},
title = {On the {Transition} to {Diffusion} {Chaos} {Through} a {Subharmonic} {Cascade} of {Bifurcations} of {Two-Dimensional} {Tori:} {Numerical} {Analysis}},
journal = {Differencialʹnye uravneni\^a},
pages = {1550--1559},
year = {2005},
volume = {41},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_11_a12/}
}
TY - JOUR AU - N. A. Magnitskii AU - S. V. Sidorov TI - On the Transition to Diffusion Chaos Through a Subharmonic Cascade of Bifurcations of Two-Dimensional Tori: Numerical Analysis JO - Differencialʹnye uravneniâ PY - 2005 SP - 1550 EP - 1559 VL - 41 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_2005_41_11_a12/ LA - ru ID - DE_2005_41_11_a12 ER -
%0 Journal Article %A N. A. Magnitskii %A S. V. Sidorov %T On the Transition to Diffusion Chaos Through a Subharmonic Cascade of Bifurcations of Two-Dimensional Tori: Numerical Analysis %J Differencialʹnye uravneniâ %D 2005 %P 1550-1559 %V 41 %N 11 %U http://geodesic.mathdoc.fr/item/DE_2005_41_11_a12/ %G ru %F DE_2005_41_11_a12
N. A. Magnitskii; S. V. Sidorov. On the Transition to Diffusion Chaos Through a Subharmonic Cascade of Bifurcations of Two-Dimensional Tori: Numerical Analysis. Differencialʹnye uravneniâ, Tome 41 (2005) no. 11, pp. 1550-1559. http://geodesic.mathdoc.fr/item/DE_2005_41_11_a12/